# SDR ASAA2015021310636

- Difficulty date: February 13, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 1,993 hours, 2,595 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O REPORTS ON PREFLIGHT VTK AND MAP FLAG SHOWS ON WDD DISPLAY.  ACFT GROUNDED. BLOCK IN, HAD DIFFICULTY WITH GPU.  CYCLED POWER TO NR 2 FMC COMPUTER AND POWER DOWN.  RESTORED POWER ALIGNED IRS'S.  NO FURTHER DISCREPANCIES.  ASMP 05-00-01, FMC OPS TEST GOOD 34-61-02.
